Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Dense subsets of $ \beta X$


Authors: R. Levy and R. H. McDowell
Journal: Proc. Amer. Math. Soc. 50 (1975), 426-430
MSC: Primary 54D35; Secondary 54C30
DOI: https://doi.org/10.1090/S0002-9939-1975-0370506-8
MathSciNet review: 0370506
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An easy lemma is proved which assures the existence of certain dense subsets of $ \beta X$ on the basis of the existence of similar dense subsets of any compactification of $ X$.


References [Enhancements On Off] (What's this?)

  • [1] J. C. Bradford and C. Goffman, Metric spaces in which Blumberg's theorem holds, Proc. Amer. Math. Soc. 11 (1960), 667-670. MR 26 #3832. MR 0146310 (26:3832)
  • [2] W. W. Comfort, Addendum to a paper of J. de Groot, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 17 (1969), 361-362. MR 41 #9204. MR 0264612 (41:9204)
  • [3] -, An example in density character, Arch. Math. 14 (1963), 422-423. MR 28 #4503. MR 0161295 (28:4503)
  • [4] R. Levy, Non-Blumberg Baire spaces and related topics, Thesis, Washington University, 1974. MR 0343232 (49:7976)
  • [5] -, Strongly non-Blumberg spaces, General Topology and Appl. 4 (1974), 173-177. MR 0343232 (49:7976)
  • [6] D. J. Lutzer and H. R. Bennett, Separability, the countable chain condition and the Lindelöf property in linearly orderable spaces, Proc. Amer. Math. Soc. 23 (1969), 664-667. MR 40 #2013. MR 0248762 (40:2013)
  • [7] H. E. White, Blumberg's theorem in topological spaces (preprint).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D35, 54C30

Retrieve articles in all journals with MSC: 54D35, 54C30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0370506-8
Keywords: Dense-separable, Stone-Čech compactification, Blumberg's theorem
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society